Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Taking treatment for allergic rhinitis, have small red bumps on body. Is this due to diprofos injection?

I had taken DIPROFOS* injection 3 times within 20 days, because I had allergic rhinitis along with Aerius 5mg tablet, Alvesco Inhaler and Avocom nasal spray for 2 weeks.. I am better with allergic rhinitis. But in my body all of the sudden from past 1 week, I am finding allergic small balls which is red in colour. Do you think is it because of DIPROFOS injection. Please suggest me .. ?
Asked On : Fri, 25 Jan 2013
Answers:  1 Views:  78
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
accept greetings. Would like to know if all the drugs you are taking were introduced at the same time or not? However, generally if the reaction you describe was to be attributed to DIPROFOS, it would have been expected to appear much earlier. It s a bit rare that its cutaneuos side effects appear that late.
Its worthwhile visiting your physician for a proper characterization of the skin lesions for it also be some other thing or due to a different drugs.
Stay good and best regards,
Luchuo, MD.
Answered: Wed, 30 Jan 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor